# SDR A6WA201240105

- Difficulty date: December 15, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 513.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD SECTION OF SEAT TRACK ON RBL 9 CORRODED AT FS 513.00.  R & R SECTION OF SEAT TRACK IAW AMM 53-01-11 & SRM 51-40-11.
